[Rank-Based Robust Analysis of Linear Models. I. Exposition and Review]: Comment
Bickel, Peter J.
Statist. Sci., Tome 3 (1988) no. 4, p. 263-264 / Harvested from Project Euclid
Publié le : 1988-05-14
Classification: 
@article{1177012919,
     author = {Bickel, Peter J.},
     title = {[Rank-Based Robust Analysis of Linear Models. I. Exposition and Review]: Comment},
     journal = {Statist. Sci.},
     volume = {3},
     number = {4},
     year = {1988},
     pages = { 263-264},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1177012919}
}
Bickel, Peter J. [Rank-Based Robust Analysis of Linear Models. I. Exposition and Review]: Comment. Statist. Sci., Tome 3 (1988) no. 4, pp.  263-264. http://gdmltest.u-ga.fr/item/1177012919/